Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

For about a week I have had a mild headache,

For about a week I have had a mild headache, ringing in my ears (more like background buzzing) and my pulse rate is 105. I have been totally resting (cannot bring myself to do anything) and using ice packs but it doesn’t get better. Any ideas would be appreciated.
Sun, 7 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi i have been suffering mild headaches for about five weeks now and have been to see my local gp who prescribed sumatripan my blood pressure is fine and otherwise i am fit and healthy i stopped smoking last halloween and have been using a vapor electric ciggarette to deal with my cravings i am really getting worried now as the headaches show no sign of clearing up i have also had my eyes tested and have started wearing glasses for watching tv and reading was wondering what you think ?

doctor1 MD

I have been experiencing a problem with high blood pressure. 2 weeks ago it was 190/90. Keeps going up and down. I went to emerg 2 weeks ago with the levels quite high. But while in hospital resting it went down to normal. It has been up and down since and with mild headaches. In the past few days I have been having sweating spells lasting 1/2 hour or so. Today my Bp was 185/96 and 169/91. I have been taking Loside for a few years and the Dr. doubled the dose 2 weeks ago to 5 mg. I am concerned with the high B/P and mild headache some of the time when the BP is high. I am wondering if the sweating spells in the last few days are somehow related to the BP being high.

doctor1 MD

Hi. I have been experiencing a light headache with dizziness/lightheadedness and sometimes feel a little off balance for s couple weeks. Not sure if I am not wearing my glasses enough and need a new prescription and that is causing issues or if is something else. Appetite has been ok and no fevers. Any ideas? Teresa

Loading Online Doctors....